skin-hair-icon
Acne problem
One of the doctor from practice...gave me benzoyl peroxide gel for acne as a night cream... Now when I applies it...my skin is burning a alot... It also got red and dome swell also ame on my cheeks
33 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Its a good cream Stop temporarily Start reapplying once the redness subsides like for 30mins alternate days Then for an hour Rest need pics to commmet
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Stop that gel for 5-7 days Share pics of the affected area and all the medicines Sun protection is must
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Stop it temporarily for a week and restart it Apply very very little cream If burning sensation persists reduce the frequency to alternate days If still there u can still reduce to once in three days Other option is apply once daily at night and keep it for one hour before wash BP is a good cream Sunscreen is  a must
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.